Stoll, Wilhelm
The characterization of strictly parabolic manifolds
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4 : Tome 7 (1980) no. 1 , p. 87-154
Zbl 0438.32005 | MR 577327 | 6 citations dans Numdam
URL stable : http://www.numdam.org/item?id=ASNSP_1980_4_7_1_87_0

Bibliographie

[1] A. Andreotti - W. Stoll, Analytic and algebraic dependence of meromorphic functions, Lecture Notes in Mathematics, no. 234, Springer-Verlag, Berlin- Heidelberg - New York (1971). MR 390298 | Zbl 0222.32013

[2] E. Bedford - B.A. Taylor, The Dirichlet problem for a comptex Monge-Ampère equation, Bull. Amer. Math. Soc., 82 (1976), pp. 102-104. MR 393574 | Zbl 0322.31008

[3] E. Bedford - B.A. Taylor, The Dirichlet problem for a complex Monge-Ampère equation, Proc. Symp. Pure Math., 30 (1977), pp. 109-113. MR 457775 | Zbl 0356.31007

[4] E. Bedford - M. Kalka, Foliations and complex Monge-Ampère equations, Comm. Pure Appl. Math., 30 (1977), pp. 510-538. MR 481107 | Zbl 0351.35063

[5] E. Bedford - B.A. Taylor, Variational properties of the comptex Monge-Ampère equation, preprint.

[6] E. Bedford - D. Burns, Holomorphic mapping of annuli in Cn and the associated extremal function, Ann. Scuola Norm. Sup. Pisa, 6 (1979), pp. 381-414. Numdam | MR 553791 | Zbl 0422.32021

[7] S.S. Chern - H. Levine - L. Nirenberg, Intrinsic norms on a complex manifold. Global Analysis (Papers in Honor of K. Kodaira), Univ. of Tokyo Press, Tokyo (1969), pp. 119-139. MR 254877 | Zbl 0202.11603

[8] M. Cowen - PH. GRIFFITHS, Holomorphic curves and metrics of nonnegative curvature, J. Analyse Math., 29 (1976), pp. 93-152. MR 508156 | Zbl 0352.32014

[9] R.E. Greene - H. Wu, Analysis on noncompact Kähler manifolds, Proc. Symp. Pure Math., 30 (1977), pp. 69-100. MR 460699 | Zbl 0383.32005

[10] Ph. Griffiths - J. King, Nevanlinna theory and holomorphic mappings between algebraic varieties, Acta Math., 130 (1973), pp. 145-220. MR 427690 | Zbl 0258.32009

[11] D. Gromoll - W. Klingenberg - W. Meyer, Riemannsche Geometrie im Grossen, Lecture Notes in Mathematics, no. 55, Springer-Verlag, Berlin - Heidelberg - New York (1968). MR 229177 | Zbl 0155.30701

[12] S. Kobayashi - K. Nomizu, Foundations of differential geometry, Interscience Tract. Pure Appl. Math., 15, John Wiley's and Sons, New York - London- Sydney, vol. 1 (1963), vol. 2 (1969). Zbl 0175.48504

[13] M. Kervaire - J. Milnor, Groups of homotopy spheres I, Ann. of Math., (2), 77 (1963), pp. 504-537. MR 148075 | Zbl 0115.40505

[14] J. Morrow - K. Kodaira, Complex Manifolds, Holt, Rinehardt and Winston, New York (1971). MR 302937 | Zbl 0325.32001

[15] Y.T. Siu - S.T. Yau, Complete Kähler manifolds with nonpositive curvature of faster than quadratic decay, Ann. of Math., 105 (1977), pp. 255-264. MR 437797 | Zbl 0358.32006

[16] W. Stoll, Value distribution on parabolic spaces, Lecture Notes in Mathematics, no. 600, Springer-Verlag, Berlin - Heidelberg - New York (1977). MR 450626 | Zbl 0367.32001

[17] W. Stoll, Variétés strictement paraboliques, C. R. Acad. Sc. Paris, 285 (1977), Sér. A, pp. 757-759. MR 457793 | Zbl 0418.32005

[18] P.M. Wong, Defect relations for meromorphic maps on parabolic manifolds, preprint.

[19] S.-T. Yau, Harmonic functions on complete Riemannian manifolds, Comm. Pure Appl. Math., 27 (1975), pp. 201-208. MR 431040 | Zbl 0291.31002

[20] S.-T. Yau, Calabi's conjecture and some results in algebraic geometry, Proc. Nat. Acad. Sci. USA, 74 (1977), pp. 1794-1798. MR 451180 | Zbl 0355.32028

[21] S.-T. Yau, Curvature of a compact Kähler manifold and the complex Monge-Ampère equation I, Comm. Pure Appl. Math., 31 (1978), pp. 340-412. MR 480350 | Zbl 0369.53059